# SDR DALA1308856802

- Difficulty date: April 11, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 57,555 hours, 17,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N530095
- Condition: Corroded
- Location: Bs 1715 Lbl5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SURFACE OF DECK PLATE ANGLE HAS CORROSION AT BS 1715 LBL 5.  REPLACED ANGLE AND NUTPLATE IAW SRM 51-40-02, PGS 1-3.
